Journal of Symbolic Logic

The Undecidability of the II$^_4$ Theory for the R. E. Wtt and Turing Degrees

Steffen Lempp and Andre Nies

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show that the $\Pi_4$-theory of the partial order of recursively enumerable weak truth-table degrees is undecidable, and give a new proof of the similar fact for r.e. T-degrees. This is accomplished by introducing a new coding scheme which consists in defining the class of finite bipartite graphs with parameters.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1118-1136.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744866

Mathematical Reviews number (MathSciNet)
MR1367199

Zentralblatt MATH identifier
0846.03018

JSTOR
links.jstor.org

Citation

Lempp, Steffen; Nies, Andre. The Undecidability of the II$^_4$ Theory for the R. E. Wtt and Turing Degrees. J. Symbolic Logic 60 (1995), no. 4, 1118--1136. https://projecteuclid.org/euclid.jsl/1183744866


Export citation